MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGA 2000

MEGADYNE MEDICAL PRODUCTS, INC. MEGA 2000
Model Number 0800
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a tonsillectomy procedure, the patient had to return to the or due to re-bleeding.The bleeding occurred post op to the original procedure.An additional surgery was performed to stop the re-bleeding and the patient is recovering well.The account does not believe there has been any issue with the megadyne products in the re-bleeds.The account uses megapower generators, and all generators were pm¿d by the biomed and there were no issues with any of the generators.Typical setting on the generator are coag 10-15 up to 25.
 
Additional Manufacturer Narrative
(b)(4).Only event year known: 2022.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Additional information was requested, and the following was obtained: did the patient suffer any consequences due to the ¿re-bleed¿? if yes, what were the patient consequences? how much blood did the patient lose due to the ¿re-bleed¿? did the patient have to have a blood transfusion? how was the bleeding stopped? did the patient have to have any additional surgeries due to the ¿re-bleed?¿ did the original surgery have to be altered due to the ¿re-bleed¿ and if yes, how was the original surgery altered? what is the current status of the patient? answer= please see event description.To date there is no more information available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MEGA 2000
Common Device Name
MEGA 2000
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16196707
Report Number1721194-2023-00016
Device Sequence Number4385948
Product Code GEI
UDI-Device Identifier10614559100936
UDI-Public10614559100936
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982826
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number0800
Device Catalogue Number0800
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown